MathSciNet Relay Station
MathSciNet bibliographic data
MR1116539 41A60 (33E30 58C28 78A45)
Paris, R. B. The asymptotic behaviour of Pearcey's integral for complex variables. Proc. Roy. Soc. London Ser. A 432 (1991), no. 1886, 391–426.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement